Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Causes of sudden adult acne

Premium Questions

Dr. Divya Kuttikrishnan MD

Sudden adult acne, best treatment... Meds daily, amitriptyline 50mg ... View answer

Answered by : Dr. Divya Kuttikrishnan ( General & Family Physician)
Dr. Geetika Paul MD

I have never had acne but since I've turned 36 I started getting very small flesh colored "pimples" filled with clear puss when popped. I will get between 10-30 at a time, they will eventually go away ... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)
Dr. Geetika Paul MD

Yes,thank you. My gyn prescribed Osphena for me. Soon afterward, I was suddenly sprouting a horrid case of cystic acne . I'm 63 and haven't Had real acne in many years- just occasional blackheads ... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)
Dr. Johny Chacko MD

Hello doctor 1. I am suffering from Acne Problem from last 12 years. From last 5-6 they (Acne) most ... stopping the medication Acne come again. Now I am using some mediated gels like Adapalene and... View answer

Answered by : Dr. Johny Chacko ( Dermatologist)
Dr.           Kakkar S. MD

I have mild to moderate, adult acne on the chin and cheeks (some cystic, some not), coupled ... since used bezoyl-peroxide 5% on the acne (but not the rosacea), with limited success. I have had ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Public Forum Discussions

Dr. Imaad Mohammed Ismail MD

My 32 yr old daughter got a copper IUD, she now has adult acne (they re calling it), that does not clear up no matter what she does, she has always been sensitive to all jewelry. Antibiotic after ... View answer

Answered by : Dr. Imaad Mohammed Ismail ( General & Family Physician)
Dr.  Nishad BN MD

hello I have been breaking out with what I n thought was adult acne but it has spread from my face to my right forearm and left front of thigh I haver some fire ant bites that are now infected ... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

now and again. I also developed adult acne during the last 2 weeks. Could this be linked to each other ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.      Honey Arora MD

was diagnosed with adult acne a few years ago with typical extreme redness in the area of the nose and cheeks in the past week have severe attack of acne in the face multible bumps with puss and blood ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. Ilyas Patel MD

Hello doctor. So I have adult acne sort of. I have black heads which i know how to get rid of but I have weird grease bumps and other red bumps on my face. If thats what they are called. How can i get ... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)

Mobile Questions and Answers

Dr. Raghuveer Murki MD

hi acne vulgaris is the infection of pilosebaceous glands caused by propyionobacterium acne .it is divided into 4 grades.it presents as papules,comedomes ,pustules ,cysts and nodules.it can be cured...

Dr. Rashmi MD

hi, Thank you for consulting with HCM, i understand your concern. Try using Retinol-A 0.025% or Clindac-A sloution 1% on the acne after washing your face thoroughly. Take azithral 250mg twice daily for a course of...

Dr. Arun MD

Hormonal changes is the cause. Do not worry it will go away gradually. Do not forget to thank you to me.